# SDR ASOA20121230124

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 31,036 hours, 23,412 cycles
- Engine: Allsn AE3007A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 23073715
- Condition: Faulty
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DIVERTED, CREW REPORTED NR 1 ENGINE OIL PRESSURE IN FLIGHT FLUCTUATED BETWEEN 98-151 PSI.  CREW SHUTDOWN ENGINE IN FLIGHT.  MX R & R NR1 ENGINE OIL PRESSURE/TEMP SENSOR WITH OPS AND LEAK CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
